A 30-year-old male asked:
hi,i had finger cramp+tingling+nausea&dizziness in both hands after doing exercise. my blood test shows low hemoglobin & hematocrit and high esr.
2 doctor answers
Dr. Andrew Seibert answered
34 years experience Gastroenterology
Anemia: The low hemoglobin signifies anemia, and this certainly could have caused all the symptoms after exercise. It is very important to determine the cause of the anemia. You should see your doctor to begin the evaluation. You probably will need to see a gastroenterologist. This is very important. Do not delay. Good luck.
Answered on May 23, 2015
Dr. Ayisha Gani answered
Specializes in Internal Medicine
Anemia: You need to find out why you are anemic. ESR is a nonspecific test, it may be increased with any infection or inflammation but not going to tell what and where the infection or inflammation. Have a thorough exam and labs if necessary.
Answered on May 21, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!